Senior Health Home > Drug Interactions With Teriparatide
Digoxin and bisphosphonates are medications that may potentially cause drug interactions with teriparatide. These interactions could increase your risk of side effects and decrease the effectiveness of bisphosphonates. Since not all drug interactions with teriparatide are known at this time, make sure to tell your healthcare provider about all other medicines you are taking prior to starting treatment.
Teriparatide (Forteo™) can potentially interact with a few different medications. Some of the medicines that may lead to teriparatide drug interactions include:
- Bisphosphonates, such as:
The following sections explain in detail the potentially negative interactions that can occur when teriparatide is combined with any of the drugs listed above.
In studies, combining bisphosphonates with medications like teriparatide seemed to make bisphosphonates less effective. Talk to your healthcare provider before using these medications at the same time. Many people who take teriparatide have already tried a bisphosphonate, and it is okay to take teriparatide after taking a bisphosphonate (just not at the same time).